+91 8617752708

Archives of Current Research International, ISSN: 2454-7077,Vol.: 15, Issue.: 4

Method Article

Study on Approximate Solution of Fractional Order Biological Population Model


Yunqi Xu1* and Dianchen Lu1
1Faculty of Science, Jiangsu University, Zhenjiang 212013, Jiangsu, P.R. China.

Article Information
(1) Dr. Nguyen Van Toan, School of Biotechnology, Vietnam National University, Ho Chi Minh City, Vietnam.
(1) Omenyi, O. Louis, Alex Ekwueme Federal University, Nigeria.
(2) Abdullah Sonmezoglu, Bozok University, Turkey.
(3) Youwei Zhang, Hexi University, China.
Complete Peer review History: http://www.sdiarticle3.com/review-history/46155


In this paper, we present an algorithm of the homotopy analysis Elzaki transform method (HAETM) which is a combination of Elzaki transform method and homotopy analysis method (HAM) to solve a more general biological population model. The fractional derivatives are described by Caputo sense. The proposed method presents a procedure of constructing the set of base functions and gives the high-order deformation equations in a simple form and provides the solution in the form of a convergent series. Three examples are used to illustrate the preciseness and effectiveness of the proposed method.

Keywords :

Fractional calculus; Elzaki transform; biological population model; homotopy analysis method.

Full Article - PDF    Page 1-11

DOI : 10.9734/ACRI/2018/46155

Review History    Comments

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,

+91 8617752708


Third Floor, 207 Regent Street
London, W1B 3HH,

+44 20-3031-1429